Couldn't find what you looking for?

TRY OUR SEARCH!

I am afraid that I will gain weight with this new prescription of insulin my doctor wants to put me on.  This is not something I am prepared to deal with.  Back when I was a child, I had a weight problem.  It lasted through my high school years and I was taunted mercilessly.  I hated my life and when I moved from home and went on a strict diet, I lost a lot of weight.  Like over 100 pounds and I had a new lease on life.  I was asked to go to clubs and parties and was asked to the beach, which I had never wanted to do because of my weight.  When I could get into a bikini, I was so excited about being a part of the beach scene.  Fast forward, twenty-two years.... 2 kids later, I am 35 pounds overweight and I struggle to get those pounds off.  I even try to starve myself, but I end up eating and gaining the weight back.  I am terrified that the insulin I have to go on will make me gain more weight yet.  Can anyone help me with how I can prevent this? 

Loading...

Hello, Guest!  I understand that you would not want to gain anymore weight and if you go on insulin, you may not.  It depends on your insulin levels in your body now.  If you are prescribed insulin, your pancreas is unable to produce enough insulin or plain isn't producing it anymore.  You will need the insulin injections to replace the insulin you are not getting.  The insulin may take up the excess glucose in your bloodstream to give to your body's cells for energy.  If that energy is not expended, it will go to your fat cells and you will gain weight.  If you are not doing so already, it would behoove you to start an activity or exercise plan to avoid gaining.  Who knows?  You may even lose weight.

Has anyone gained weight when you started insulin?

Reply

Loading...